# SDR ASOA2012092402271

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA INTERNAL DOUBLER CORRODED AT CONNECTOR FS 303.00, STGR27.  FOUND TCAS ANT DOUBLER EXFOLIATED.  REMOVED CORRODED TCAS ANTENNA DOUBLER, LOCATED, DRILLED AND INSTALLED NEW SERVICABLE TCAS ANTENNA INTERNAL DOUBLER IAW SRM 51-42-06-001-001-A01.  FOUND CORROSION ON STR 27 EXFOLIATED AND BEYOND ALLOWABLE LIMITS.  RECEIVED, LOCATED, DRILLED AND INSTALLED NEW SERVICABLE STR 27 AT FS 295-280 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
